American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jan Andres. Erratum to ``Randomization of Sharkovskii-type theorems''. Proc. Amer. Math. Soc. 136 (2008) 3733-3734. MR 2415063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Jan Andres. Randomization of Sharkovskii-type theorems. Proc. Amer. Math. Soc. 136 (2008) 1385-1395. MR 2367111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Donal O'Regan. Fixed points and random fixed points for weakly inward approximable maps. Proc. Amer. Math. Soc. 126 (1998) 3045-3053. MR 1469430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Donal O'Regan. A continuation type result for random operators. Proc. Amer. Math. Soc. 126 (1998) 1963-1971. MR 1486745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Tomás Domínguez Benavides, Genaro López Acedo and Hong-Kun Xu. Random fixed points of set-valued operators. Proc. Amer. Math. Soc. 124 (1996) 831-838. MR 1301487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tzu-Chu Lin. Random approximations and random fixed point theorems for continuous $1$-set-contractive random maps . Proc. Amer. Math. Soc. 123 (1995) 1167-1176. MR 1227521.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kok-Keong Tan and Xian-Zhi Yuan. On deterministic and random fixed points . Proc. Amer. Math. Soc. 119 (1993) 849-856. MR 1169051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Hong Kun Xu. A random fixed point theorem for multivalued nonexpansive operators in uniformly convex Banach spaces . Proc. Amer. Math. Soc. 117 (1993) 1089-1092. MR 1123670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Dimitrios Kravvaritis. Random semilinear evolution equations in Banach spaces . Proc. Amer. Math. Soc. 113 (1991) 715-722. MR 1056680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1